# SDR 2004FA0000858

- Difficulty date: August 27, 2004
- Submitted: November 9, 2004
- Operation: General aviation
- Aircraft: N6832V
- Make and model: Mooney M20C
- Aircraft serial: 201162
- Engine: Lyc O360*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 35011007
- Condition: Corroded
- Location: Fuselage
- Part time: 7,144 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS MEMBER AT STA 103, SUPPORT RUDDER, ELEVATOR PUSH ROD HANGER AND SUPPORTS A HANGER FOR TAIL TRIM TUBE.  (GL11200413706)
